×

zbMATH — the first resource for mathematics

On the homology groups of Stein spaces. (English) Zbl 0148.32202

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Andreotti, A., andT. Frankel: The Lefschetz theorem on hyperplane sections. Annals of Math.69, 713-717 (1959). · Zbl 0115.38405
[2] ?, andR. Narasimhan: A topological property of Runge pairs. Annals of Math.76, 499-509 (1962). · Zbl 0178.42703
[3] Grauert, H.: Charakterisierung der Holomorphiegebiete durch die vollständige Kählersche Metrik. Math. Annalen,131, 38-75 (1956). · Zbl 0073.30203
[4] Narasimhan, R.: Imbedding of holomorphically complete complex spaces. American Journ. of Math.82, 917-934 (1960). · Zbl 0104.05402
[5] Oka, K.: Sur les fonctions analytiques de plusieurs variables, IX. Domaines finis sans point critique intérieur. Japanese Journ. of Math.27, 97-155 (1953). · Zbl 0053.24302
[6] Ramspott, K.-J.: Existenz von Holomorphiegebieten zu vorgegebener erster Bettischer Gruppe. Math. Annalen,138, 342-355 (1959). · Zbl 0093.08001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.